Alejandro Henry Morales
Cited by
Cited by
E7 (7) constraints on counterterms in N= 8 supergravity
N Beisert, H Elvang, D Freedman, M Kiermaier, A Morales, S Stieberger
Physics Letters B 694 (3), 265-271, 2010
Hook formulas for skew shapes I. q-analogues and bijections
AH Morales, I Pak, G Panova
Journal of Combinatorial Theory, Series A 154, 350-405, 2018
Flow polytopes of signed graphs and the Kostant partition function
K Mészáros, AH Morales
International Mathematics Research Notices 2015 (3), 830-871, 2015
Hook formulas for skew shapes II. Combinatorial proofs and enumerative applications
AH Morales, I Pak, G Panova
SIAM Journal on Discrete Mathematics 31 (3), 1953-1989, 2017
Volumes and Ehrhart polynomials of flow polytopes
K Mészáros, AH Morales
Mathematische Zeitschrift 293 (3-4), 1369-1401, 2019
The polytope of Tesler matrices
K Mészáros, AH Morales, B Rhoades
Selecta Mathematica 23, 425-454, 2017
A robust generalization of the Legendre transform for QFT
DM Jackson, A Kempf, AH Morales
Journal of Physics A: Mathematical and Theoretical 50 (22), 225201, 2017
Hook formulas for skew shapes III. Multivariate and product formulas
AH Morales, I Pak, G Panova
Algebraic Combinatorics 2 (5), 815-861, 2019
New Dirac delta function based methods with applications to perturbative expansions in quantum field theory
A Kempf, DM Jackson, AH Morales
Journal of Physics A: Mathematical and Theoretical 47 (41), 415204, 2014
A combinatorial model for computing volumes of flow polytopes
C Benedetti, R González D’León, C Hanusa, P Harris, A Khare, A Morales, ...
Transactions of the American Mathematical Society 372 (5), 3369-3404, 2019
Asymptotics of the number of standard Young tableaux of skew shape
AH Morales, I Pak, G Panova
European Journal of Combinatorics 70, 26-49, 2018
On flow polytopes, order polytopes, and certain faces of the alternating sign matrix polytope
K Mészáros, AH Morales, J Striker
Discrete & Computational Geometry 62 (1), 128-163, 2019
How to (path-) integrate by differentiating
A Kempf, DM Jackson, AH Morales
Journal of Physics: Conference Series 626 (1), 012015, 2015
Bijective enumeration of bicolored maps of given vertex degree distribution
A Morales, E Vassilieva
Discrete Mathematics & Theoretical Computer Science, 2009
Matrices with restricted entries and q-analogues of permutations
JB Lewis, RI Liu, AH Morales, G Panova, SV Sam, Y Zhang
Journal of Combinatorics 2 (3), 355-395, 2011
Bijections and symmetries for the factorizations of the long cycle
O Bernardi, AH Morales
Advances in Applied Mathematics 50 (5), 702-722, 2013
Counting matrices over finite fields with support on skew Young diagrams and complements of Rothe diagrams
AJ Klein, JB Lewis, AH Morales
Journal of Algebraic Combinatorics 39, 429-456, 2014
Counting trees using symmetries
O Bernardi, AH Morales
Journal of Combinatorial Theory, Series A 123 (1), 104-122, 2014
Asymptotics for the number of standard tableaux of skew shape and for weighted lozenge tilings
AH Morales, I Pak, M Tassy
Combinatorics, Probability and Computing 31 (4), 550-573, 2022
The Newton polytope and Lorentzian property of chromatic symmetric functions
JP Matherne, AH Morales, J Selover
arXiv preprint arXiv:2201.07333, 2022
The system can't perform the operation now. Try again later.
Articles 1–20